MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000M
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Fetal Distress (1856)
Date of Event 12/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical innovations is currently working on gathering additional information on this incident and patient outcome.A follow-up report will be sent if any new information is received.
 
Event or Problem Description
Doctor applied kiwi vacuum cephalically to fetus in distress, kiwi vacuum suction increased to appropriate level and kiwi vacuum literally "fell" off fetal head.This was not a pop-off since no traction was applied.A second kiwi vacuum was opened and applied with the same outcome.Infant was ultimately delivered by forceps.This infant required advanced resuscitation measures and eventually was transferred to a tertiary care center for treatment.

Brand Name
KIWI VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key9555978
Report Number1722684-2020-00002
Device Sequence Number2082076
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public00814247020000
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2021
Device Model NumberVAC-6000M
Device Lot Number190836
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;